About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 605389, 18 pages
http://dx.doi.org/10.1155/2012/605389
Review Article

Approximate Iteration Algorithm with Error Estimate for Fixed Point of Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 12 July 2012; Accepted 7 August 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yongfu Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongfu Su, “Approximate Iteration Algorithm with Error Estimate for Fixed Point of Nonexpansive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 605389, 18 pages, 2012. doi:10.1155/2012/605389